# SDR FDEA202308151432

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300*
- Aircraft serial: 559
- Aircraft time: 53,979 hours, 24,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: A53981600224
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE STRINGER AT STGR27 LH BETWEEN FR77 AND FR78 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON FUSELAGE STRINGER AT STGR27 LH BETWEEN FR77 AND FR78 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM53-10-14 FIG.201. EO: 6-5100-7-5000   D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "B"   AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100. THE FIRST INSPECTION THRESHOLD WAS   51000FC/89000FH AFTER REPAIR EMBODIMENT. THE REPETITIVE INSPECTION INTERVAL AND   METHOD WERE TBD PER A300-600 SRI 53-10-14-2-010-00
